Mathematica 9 is now available

Wolfram Library Archive


Courseware Demos MathSource Technical Notes
All Collections Articles Books Conference Proceedings
Title

Travelling Wave Solutions to the Two-Dimensional KdV--Burgers Equation
Authors

L. Zhibin
W. Mingliang
Journal / Anthology

Journal of Physics A
Year: 1993
Volume: 26
Page range: 6027-6031
Description

Travelling wave solutions for the two-dimensional KdV-Burgers equation are obtained by using Mathematica. They are shown to be sums of a shock wave and solitary wave.
Subject

*Mathematics > Calculus and Analysis > Differential Equations